# SDR DALA2015032702552

- Difficulty date: March 26, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,441 hours, 13,882 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FUEL TANK UPPER SKIN RT SIDE ON STRINGER 5, BETWEEN XCW 58.688 AND SCW 42.000.  REPAIRED IAW ERA 533304-14, REV O.
